# SDR QXEA2010051100300

- Difficulty date: May 10, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 22,352 hours, 16,396 cycles
- Engine: Ge CF348C1
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 6224404101
- Part serial: 54AG
- Condition: Binding
- Location: Ailerons
- Part time: 15,836 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL,  AT 500 AGL, HARD RT UNCOMMANDED V ROLL REQUIRING PILOT TO OVER POWER WITH HIGH CONTROL PRESSURE. AILERON TRIM INDICATOR ALWAYS NEUTRAL. AUTOPILOT OFF AT THE TIME, ACFT BEING HAND FLOWN. LANDING UNEVENTFUL. PERFORMED GVI OF ROLL CONTROL SYS/CABLES AND REPLACED THE AILERON SERVO. OPS CKS GOOD. NO DEFECTS NOTED. RETURNED TO SERVICE.
